# SDR SWAA2024041173540

- Difficulty date: April 11, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 72,400 hours, 42,959 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT SAYS FRONT ENTRY SLIDE PACKING IS COMING APART<[01] ADJUSTED SLIDE INSIDE SLIDE PACK IAW AMM CHPT. 25-66-01
